# SDR 0100826637

- Difficulty date: January 4, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- Aircraft time: 58,029 hours, 7,654 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND DAMAGE TO LOWER KEEL BEAM AT STATION 1325, RBL 5.  REPAIRED PER EA 66-180576.
